Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1966, Volume 34, Issue 1

Existence of Competitive Equilibria in Markets with a Continuum of Traders<1:EOCEIM>2.0.CO;2-2
p. 1-17

Robert J. Aumann

An appropriate model for a market with many individually insignificant traders is one with a continuum of traders. Here it is proved that competitive equilibria exist in such markets, even though individual preferences may not be convex. Such a result is not true for markets with finitely many traders.

Log In To View Full Content